When the product-preserving functors preserve limits

Věra Trnková

Commentationes Mathematicae Universitatis Carolinae (1970)

  • Volume: 011, Issue: 2, page 365-378
  • ISSN: 0010-2628

Cite

top

Trnková, Věra. "When the product-preserving functors preserve limits." Commentationes Mathematicae Universitatis Carolinae 011.2 (1970): 365-378. <http://eudml.org/doc/16370>.

@article{Trnková1970,
author = {Trnková, Věra},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {2},
pages = {365-378},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {When the product-preserving functors preserve limits},
url = {http://eudml.org/doc/16370},
volume = {011},
year = {1970},
}

TY - JOUR
AU - Trnková, Věra
TI - When the product-preserving functors preserve limits
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1970
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 011
IS - 2
SP - 365
EP - 378
LA - eng
UR - http://eudml.org/doc/16370
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.